# SDR RAIA2009101500001

- Difficulty date: October 5, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 23,196 hours, 22,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 12030044003
- Condition: Corroded
- Location: Pax Door
- Part time: 22,063 cycles
- Component: Main Door
- Component part number: 14539899401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED INSPECTION, CORROSION WAS FOUND ON THE LOWER PROFILE OF THE MAIN PASSENGER DOOR.  MAINTENANCE REMOVED AND REPLACED THE LOWER PROFILE IAW SRM PROCEDURES.
